RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 4, Pages 510–517 (Mi jsfu513)  

On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones

Romi F. Shamoyan, Sergey M. Kurilenko

Natural Sciences Institute, Brjansk State University, Bejickaya, 14, Brjansk, 241036, Russia

Abstract: We provide some new estimates on Traces in new mixed norm Hardy type spaces and related new results on Bergman type intergal operators in Hardy type spaces in tubular domains over symmetric cones and bounded striclty pseudoconvex domains with smooth boundary. We generalize a well-known one dimensional result concerning Traces of Hardy spaces obtained previously in the unit disk by various authors.

Keywords: bounded strongly pseudoconvex domain, tubular domains over symmetric cones, Hardy-type spaces.

DOI: https://doi.org/10.17516/1997-1397-2016-9-4-510-517

Full text: PDF file (119 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 30.01.2016
Received in revised form: 03.06.2016
Accepted: 15.08.2016
Language:

Citation: Romi F. Shamoyan, Sergey M. Kurilenko, “On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016), 510–517

Citation in format AMSBIB
\Bibitem{ShaKur16}
\by Romi~F.~Shamoyan, Sergey~M.~Kurilenko
\paper On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 4
\pages 510--517
\mathnet{http://mi.mathnet.ru/jsfu513}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-4-510-517}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010800015}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu513
  • http://mi.mathnet.ru/eng/jsfu/v9/i4/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:126
    Full text:48
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019